Aram M. Hakobyan
Biography
Education
1990-1995 B.Sc.: Faculty of Mathematics, Yerevan State University
1995-1998 PhD: Faculty of Mathematics, Yerevan State University

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “On deficient functions and property of universality of analytic functions with bounded growth’’, Yerevan State University, 1999

Professional experience
From 2004 to date: Associate Professor, Yerevan State University
1998 - 2004: Assistant Professor, Yerevan State University
1996 - 1998: Lecturer, Yerevan State University

Academic courses
Mathematical Analysis, Higher Mathematics, Special courses

Scale of professional interests
Free Boundary Problems, Complex Approximation Theory, Nevanlinna's theory, Deficient Functions, Universal Functions

Languages
Armenian, Russian, English

Aram M. Hakobyan

Associate Professor | Faculty of Mathematics and Mechanics - Chair of Mathematical Analysis
 
 

Book

Մ. Մարտիրոսյան, Լ. Գալստյան, Ա. Հակոբյան, Վ. Մուսոյան, Մ. Պողոսյան

Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անլիզ առարկայից | Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, (2004), 154 էջ

Ա. Մ.Հակոբյան, Մ. Պ. Պողոսյան, Մ.Ս. Մարտիրոսյան, Լ. Գալստյան, Վ.Խ. Մուսոյան

Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անալիզ առարկայից | Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2004, 154 էջ

Ա. Հակոբյան, Ն. Խրիմյան

Տրամաբանական խաղեր – լուծումներ, մեթոդական ուղեցույց | Ուսումնական ձեռնարկ, Երևան, Մակմիլան-Արմենիա - 2000, 192 էջ, մեթոդական գիրք ուսուցիչների համար

Ա. Հակոբյան, Ն. Խրիմյան

Տրամաբանական խաղեր | Դասագիրք, Դպրոցական դասագիրք, Երևան, Մակմիլան-Արմենիա - 2000, 200 էջ

Ա. Հակոբյան

Տրամաբանական զվարճալիքներ | Մենագրություն, Երևան, Գիտություն -1996, 136 էջ
 

Article

Hakobyan A.M.

Up to the boundary upper semi-continuity of | u| for solutions to parabolic equations | Abstracts of the International Conference “Harmonic Analysis and Approximation III”, Tsahkadzor, Armenia, pp. 29-30, 2005

Hakobyan A.M., A. Karakhanyan

Nonlinear free boundary problems with singular source terms, Nonlinear differential equation models | Special Edition of “Monatshefte fur Mathematik”, Vol. 142, Springer-Verlag Wien, 2004, pp. 7-16

Hakobyan A.M., H. Shahgholian

An overdetermined problem in nonlinear parabolic potential theory Uniqueness | Potential Analysis, Vol. 21, no. 4 (December 2004)

Hakobyan A.M., A. Karakhanyan

Existence of a Free Boundary for Dirac Sources | Abstracts of International Conference Mathematics in Armenia. Advances and Perspectives, Tsahkadzor, Armenia (2003), pp. 48-49

Hakobyan A.M., H. Shahgholian

Uniqueness of Solutions for a Free Boundary problem of p-Parabolic Type | Journal of Contemporary Mathematical Analysis, vol. 36, No. 5, 2001, pp. 12-18
1   2   3  |  See all